login
This site is supported by donations to The OEIS Foundation.

 

Logo


Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A219186 Positive integers n such that 1+(k-2)*U_m(k,1)^2 does not divide n-k for any 3<=k<n and m>=1, where U(k,1) is a Lucas sequence. 0
1, 2, 3, 4, 6, 8, 14, 18, 20, 24, 32, 38, 42, 44, 54, 60, 62, 68, 72, 74, 80, 90, 98, 104, 108, 110, 114, 132, 140, 150, 152, 158, 164, 168, 180, 182, 194, 198, 200, 212, 234, 240, 242, 258, 270, 272, 278, 284, 294, 308, 312, 332, 338, 348, 350, 360, 368, 374, 380, 384, 398, 402, 410, 420, 422, 432, 434, 440, 450, 458, 464 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,2

COMMENTS

Related to solubility of generalized Markov equation x_1^2 + x_2^2 + ... + x_n^2 = k*x_1*x_2*...*x_n.

The sequence is infinite as proved by Baoulina and Luca.

LINKS

Table of n, a(n) for n=1..71.

I. Baoulina and F. Luca, On positive integers with a certain nondivisibility property, Annales Mathematicae et Informaticae 35 (2008), pp. 11-19.

CROSSREFS

Cf. A164014

Sequence in context: A018137 A084239 A283022 * A049708 A000031 A298072

Adjacent sequences:  A219183 A219184 A219185 * A219187 A219188 A219189

KEYWORD

nonn

AUTHOR

Max Alekseyev, Nov 14 2012

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent | More pages
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified October 17 22:48 EDT 2018. Contains 316297 sequences. (Running on oeis4.)